Home Health & Wellbeing
If you need urgent support, call 999 or go to your nearest A&E. To contact our Crisis Messenger (open 24/7) text THEMIX to 85258.
Read the community guidelines before posting ✨
Aged 16-25? Share your experience of using the discussion boards and receive a £25 voucher! Take part via text-chat, video or phone. Click here to find out more and to take part.
Options

a question about the pill

Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
i had to post because i can't really find anything relevent to my problem already posted, but... i took my first pill after my break a day early, on monday instead of today as I was supposed to.. so what do i do?

Comments

  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    I'd say to keep taking it as normal... you can take it a day early no worries, just take the rest of the pills as you normally would.

    Its only if you take it a day late that it means you should use condoms or other precautions for 7 days, i do believe
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Keep taking it, it will just mean that you finish the packet a day early.

    Make sure you remember when you start the following packet after the next break that you will need to start that after 7 days, ie continue with the day early thing, do NOT make the next break a day longer to get back into sync as it will not protect you.

    If you've ended up taking a Tuesday pill on a Monday or something like that then you can always take the last one regardless of what day it is to get back onto the right days.
Sign In or Register to comment.